# SDR R612024F00002

- Difficulty date: March 26, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N455YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 22,125 hours, 15,059 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067413001
- Condition: Damaged
- Location: Frm 25 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE IN SHEAR CLIP LOCATED AT FR25 STGR28R. REMOVED AND REPLACED BAGGAGE SUPPORT BRACKET AND RH SHEAR CLIP LOCATED AT FR25 STGR28R REF EMB SRM 51-40-08
